Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Apr 30, 2016, 9:25 AM CDT for Bates County, Vernon County, Missouri. It took effect at Apr 30, 2016, 7:00 PM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 9:25 AM CDT (14:25 UTC)
- In effect from
- Apr 30, 2016, 7:00 PM CDT
- Expired
- May 3, 2016, 7:19 AM CDT
- In force
- 60 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near Schell City (SCZM7). The gauge peaked at 30.82 ft at May 2, 2016, 3:00 AM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
173
WGUS43 KSGF 301426
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CDT SAT APR 30 2016
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Osage River near Schell City affecting Bates and Vernon Counties.
.Heavy rainfall that occured across the area will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-010225-
/O.NEW.KSGF.FL.W.0008.160501T0000Z-160503T0000Z/
/SCZM7.1.ER.160501T0000Z.160501T0600Z.160502T0000Z.NO/
925 AM CDT SAT APR 30 2016
The National Weather Service in Springfield has issued a
* From this evening...until further notice.
...For the Osage River near Schell City...
* At 8:45 AM Saturday The stage was 29.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this evening
and continue to rise to near 30.1 feet by around midnight. The
river will fall below flood stage by tomorrow evening.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 29.7 Sat 09 AM 30.1 29.2 18.5
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$7 follow-up statements
515
WGUS83 KSGF 010123
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SAT APR 30 2016
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-011623-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-160502T2324Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160501T2324Z.NO/
823 PM CDT SAT APR 30 2016
...For the Little Osage River near Horton...
* At 7:45 PM Saturday The stage was 44.1 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Horton 41 44.1 Sat 08 PM 38.0 32.3 29.2
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-011623-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-160505T0030Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160504T0030Z.NO/
823 PM CDT SAT APR 30 2016
...For the Osage River near Schell City...
* At 7:45 PM Saturday The stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.7 feet by
early Monday morning. The river will fall below flood stage
Tuesday evening.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 30.0 Sat 08 PM 30.7 30.5 27.2
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$959
WGUS83 KSGF 011452
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 AM CDT SUN MAY 1 2016
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-020552-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-160502T2254Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160501T2254Z.NO/
952 AM CDT SUN MAY 1 2016
...For the Little Osage River near Horton...
* At 9:45 AM Sunday The stage was 42.8 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 42.8 Sun 10 AM 39.1 32.2 29.2
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-020552-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-160504T0712Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160503T0712Z.NO/
952 AM CDT SUN MAY 1 2016
...For the Osage River near Schell City...
* At 9:45 AM Sunday The stage was 30.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by
around midnight. The river will fall below flood stage early
Tuesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 30.5 Sun 10 AM 30.9 29.2 19.6
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$179
WGUS83 KSGF 020048
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT SUN MAY 1 2016
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
...The Flood Warning continues for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
.River levels will remain elevated at both Horton and Schell City
due to heavy rain several days ago.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-021548-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-160503T0035Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160502T0035Z.NO/
748 PM CDT SUN MAY 1 2016
...For the Little Osage River near Horton...
* At 6:45 PM Sunday The stage was 41.2 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 41.2 Sun 07 PM 32.3 29.3 29.0
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-021548-
/O.CON.KSGF.FL.W.0008.000000T0000Z-160504T0712Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160503T0712Z.NO/
748 PM CDT SUN MAY 1 2016
...For the The Osage River near Schell City...
* At 6:45 PM Sunday The stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by
around midnight. The river will fall below flood stage early
Tuesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 30.7 Sun 07 PM 29.2 19.5 16.1
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$946
WGUS83 KSGF 020448
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT SUN MAY 1 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
...The Flood Warning continues for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
.River levels will remain elevated at both Horton and Schell City
due to heavy rain several days ago.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-021948-
/O.CON.KSGF.FL.W.0008.000000T0000Z-160504T0712Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160503T0712Z.NO/
1148 PM CDT SUN MAY 1 2016
...For the The Osage River near Schell City...
* At 10:45 PM Sunday The stage was 30.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by
around midnight. The river will fall below flood stage early
Tuesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 30.8 Sun 11 PM 29.2 19.5 16.1
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
MOC217-020518-
/O.CAN.KSGF.FL.W.0007.000000T0000Z-160503T0035Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160502T0039Z.NO/
1148 PM CDT SUN MAY 1 2016
The Flood Warning has been cancelled for The Little Osage River near
Horton.
* At 10:45 PM Sunday The stage was 40.4 feet.
* Flood stage is 41.0 feet.
* Forecast...The river will continue to fall to 32.3 feet by Tuesday
morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 40.4 Sun 11 PM 32.3 29.3 29.0
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$294
WGUS83 KSGF 021500
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT MON MAY 2 2016
...The Flood Warning continues for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-030600-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-160504T0600Z/
/SCZM7.1.ER.160430T2342Z.160502T0915Z.160503T0600Z.NO/
1000 AM CDT MON MAY 2 2016
...For the Osage River near Schell City...
* At 9:45 AM Monday The stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.8 feet by this
afternoon. The river will fall below flood stage around midnight.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 30.7 Mon 10 AM 28.7 20.0 16.9
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$655
WGUS83 KSGF 030210
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT MON MAY 2 2016
...The Flood Warning continues for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
.The river will fall below flood stage by around midnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-031710-
/O.CON.KSGF.FL.W.0008.000000T0000Z-160504T0600Z/
/SCZM7.1.ER.160430T2342Z.160502T0915Z.160503T0600Z.NO/
910 PM CDT MON MAY 2 2016
...For the The Osage River near Schell City...
* At 8:45 PM Monday The stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 30.2 Mon 09 PM 20.1 17.4 16.3
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$383
WGUS83 KSGF 031219
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 AM CDT TUE MAY 3 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-031249-
/O.CAN.KSGF.FL.W.0008.000000T0000Z-160504T0600Z/
/SCZM7.1.ER.160430T2342Z.160502T0915Z.160503T0452Z.NO/
719 AM CDT TUE MAY 3 2016
The Flood Warning has been cancelled for The Osage River near Schell
City.
* At 6:45 AM Tuesday The stage was 29.5 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to 20.1 feet by tomorrow
morning.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Osage River Basin
Schell City 30 29.5 Tue 07 AM 20.1 17.4 16.3
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:51 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 30, 6:51 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Springfield MO 651 AM CDT SAT APR 30 2016 .SHORT TERM...(Today and tonight) Issued at 308 AM CDT Sat Apr 30 2016 Widespread rainfall across the area gave a good soaking to most locations overnight. Early this morning the back edge of the precipitation was generally along highway 65 and should continue to make steady progress eastward early this morning. Short term models indicate a lull in the precipitation for much of the morning before more convection forms later today. This afternoon the primary upper low will slowly migrate eastward through southern Nebraska, while a weak surface low lifts northeast, pushing a cold front into the Missouri Ozarks, roughly to near Highway 65 around 18Z. Models continue to show ample 0-6km bulk shear and sufficient instability in the warm sector for strong to severe thunderstorms. There still remains some uncertainty regarding the severe threat. The first being a punch of drier air in the mid levels that begins to push into the region which may limit updraft potential. The second is the affect that morning clouds and possible remaining precipitation will have on instabilities. None the less, severe threat will last through about mid evening across the eastern Ozarks before activity pushes eastward with quiet weather expected for the overnight hours. .LONG TERM...(Sunday through Friday) Issued at 308 AM CDT Sat Apr 30 2016 The weakening upper low moves away from the area Sunday as upper flow then transitions to a northwesterly flow for Monday through Friday. A shortwave trough does drop southward across the region Monday which will bring a slight chance for showers to southeast Kansas and the Missouri Ozarks and somewhat cooler temperatures as highs will only be in the lower to middle 60s. A slow warming trend, along with quiet and dry weather is then expected for Tuesday through Friday as a ridge of high pressure builds across the western Conus and begins to nudge eastward with time. Temperatures will warm back into the middle 70s by the end of the week. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 641 AM CDT Sat Apr 30 2016 For the KSGF/KJLN/KBBG tafs: Low pressure centered over eastern Kansas will move slowly northeast into northeast MO/western IL by the end of the taf period. A trailing sfc trough/front will move through our area gradually veering winds to the west. IFR ceilings to start will lift and scatter out over the next few hours. Isolated-scattered thunderstorm development is expected along the front after 18z, but most guidance keeps this activity east of the taf sites. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Raberding LONG TERM...Raberding AVIATION...DSA
Hazardous weather outlook, Apr 30, 6:14 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 614 AM CDT SAT APR 30 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 614 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... THERE IS A LIMITED TO ELEVATED RISK FOR STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY IN AREAS EAST OF HIGHWAY 65. IF SEVERE STORMS DEVELOP...THE PRIMARY RISK WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM THROUGH 9 PM FOR COUNTIES ALONG AND EAST OF MISSOURI HIGHWAY 65. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 11:17 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence, McDonald, Newton | 6 hr |
| Apr 30, 6:08 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 52 min |
| Apr 30, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 44 min |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.